# SDR WTAA970044

- Difficulty date: March 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N430UE
- Make and model: Bag JETSTM3101
- Aircraft serial: 784
- System (JASC): 2350 · Audio Integrating System
- Part: Audio Panel
- Part number: B692229
- Condition: Failed
- Location: Cockpit
- Stage of operation: TX
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

LAX - ELECTRICAL SMELL FROM FIRST OFFICERS AUDIO PANEL REPORTED DURING AIRCRAFT TAXI OUT.  AIRCRAFT RETURNED GATE.  MAINTENANCE REPLACED FIRST OFFICERS AUDIO PANEL.  OPERATIONAL CHECK SATISFACTORY.  AIRCRAFT RETURNED TO SERVICE.  (M)
